AKCE

INTERNATIONAL JOURNAL

OF

GRAPHS AND COMBINATORICS

 

 

Volume  4                    No. 3               December 2007

 

 

CONTENTS

 

S.No

Title

Authors

Page No

 1

A note on a longest cycle which is vertex dominating Hajime Matsumura, Kenta Ozeki and Takeshi Sugiyama 233-243

 2

Interpolation theorem on degree-factors with and without specified edges Masao Tsugaki and Iwao Mizukai

245-250

 3

Hamilton Cycles in Cubic Graphs G.L. Chia and Siew-Hui Ong                 251-259

 4

Magic Labelings of Regular Graphs Petr Kovář 261-275

 5

Vertex-Distinguishing  Colorings of  Graphs A Survey of Recent Developments Henry  Escuadro, Futaba Okamoto and Ping Zhang

277-299

 6 Signed Degree Sequences in Signed Bipartite Graphs S. Pirzada, T.A. Naikoo and F.A. Dar 301-312